# SDR MAC020702

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N904FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 22,327 hours, 24,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Jam-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM THE GREEN SYSTEM HYD LOW LEVEL LIGHT ILLUMINATED.  THE PIC DECLARED AN EMERGENCY AND RETURNED TO MEM.  A JAM NUT FOR THE O-RING ON A TEE FITTING COMING OUT OF THE MAIN HYD SYSTEM ACCUMULATOR WAS TIGHTENED AND LEAK CHECKED WITH NO LEAKS FOUND AND THE A/C RETURNED TO SERVICE.
